Real Analysis Exchange

On the Maximal Families for some Special Classes of Strongly Quasi-Continuous Functions

Ewa Strońska

Full-text: Open access

Abstract

The maximal families (additive, multiplicative, lattice and with respect to the composition) for some special classes of strongly quasicontinuous functions are investigated.

Article information

Source
Real Anal. Exchange, Volume 23, Number 2 (1999), 743-752.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1337001379

Mathematical Reviews number (MathSciNet)
MR1639953

Zentralblatt MATH identifier
0943.26011

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27} 54C08: Weak and generalized continuity 54C30: Real-valued functions [See also 26-XX]

Keywords
{continuity } {strong quasicontinuity} {density topology} {maximal additive {multiplicative families}

Citation

Strońska, Ewa. On the Maximal Families for some Special Classes of Strongly Quasi-Continuous Functions. Real Anal. Exchange 23 (1999), no. 2, 743--752. https://projecteuclid.org/euclid.rae/1337001379


Export citation